# SDR SWAA2022060603332

- Difficulty date: May 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 51,916 hours, 27,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750228
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** AFT CARGO R/H 'Z' CHANNEL CORRODED. STA-727 TO STA-767; LBL-22 WL-156 (CORRECTION)**CORROSION** AFT CARGO R/H '' CHANNEL CORRODED. STA-727 TO STA-767 RBL-22 WL-156 / [01] FOUND CORROSION EXFOLIATED CORROSION AND FOUND OUT OF LIMITSAS PER B737-700-SRM 53 -00-53-1A-2;[02] RECIVED NEW 'Z' CHANNEL AND WILL BE INSTALLED ON A.D WORK CARD TTG8Q004FLFX;[03] VERIFIED STEP 2
